# SDR UPS08M54079

- Difficulty date: November 30, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LEFT I/B TRAILING EDGE FLAP WEDGE CRACKED 9.5 INCHES.  REPAIRED PER EO MD11-5750-31369-B.
